# SDR 97ZZZX3471

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 661529
- Condition: Wrong Part
- Location: Fuel Contgrol
- Component: Hamstd, JFC564
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOGUS BEARINGS PURCHASED NEW SURPLUS FROM CALIFORNIA PROPELLER UNDER EAC P.O. K4495.  PART  PACKAGED IN JUNE 1997.  WHEN  INSTALLING IN FUEL CONTROL, BEARING CAME APART.  ONLY PART MARKING IS SBB 3 USA AND LOCATED ON INNER RACE.  PARTS PURCHASED FROM HAMILTON STD (PN 561529) ARE MADE FROM 2 COMPONENTS:  INNER AND OUTER RACE AND HAVE P/N MARKED ON OD WITH HAMILTON STANDARD STAMP.  BOGUS  BEARING  DESIGNED FOR LOAD IN 1 DIRECTION AND CORRECT BEARING PN 561529 IS DESIGNED TO BE LOADED IN BOTH DIRECTIONS.  BEARING IS NOT SURPLUS, BUT SOLD AS SURPLUS.  MFG OF BOGUS BEARING CONTACTED AND VERIFIED THEY NEVER PRODUCED A BEARING WITH PN 561529 AND SOME ONE ILLEGALLY MIS-IDENTIFIED THEIR BEARING PN SBB 3 AS  PN 561529.
